# SDR DALA2018110906557

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 74,734 hours, 56,030 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI - IN, FIRST CLASS LAV SMOKE DETECTOR ALARMED CONTINUOUSLY. REPLACED 1ST CLASS LAV SMOKE DETECTOR. OPS CK GOOD. (LP4808091)
